# SDR 2025FA0000342

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Aircraft: N21607
- Engine: Rroyce TRENTXWB84
- Engine time: 7,628 hours, 5,389 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Part number: PH111762CLS
- Part serial: 216411A22400
- Condition: Deteriorated
- Location: Eng Fuel
- Part time: 7,628 hours, 5,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2-OFF FUEL HOSES (AT POSITION 2 & 3) ON ESN 21607 WERE FOUND SHRINKAGE/NECKING.   RT MAIN FUEL HOSE ASSEMBLY.  BOTH FUEL HOSES WERE CLEANED IAW TV271188 (FLUSH WITH DE-IONIZED WATER).  R & R INITIAL LABORATORY ANALYSIS RESULT INDICATED THAT THE HOSES WERE CLEANED WITH ALKALINE SOLUTION (OP102 METHOD), SUGGESTING POTENTIAL MAINTENANCE ERROR.  THIS IS "POTENTIAL UNSAFE CONDITION" OF THE ENGINES THAT CLEANED IN THE SAME TIME PERIOD OF ESN 21607.  LIST OF FUEL HOSES THAT CLEANED IAW TV271188 BETWEEN THE PERIOD OF 14 MAR 2024 TO 24 SEP 2024  WERE IDENTIFIED.  14 MAR 2024 (DATE THAT TV271188 WAS ISSUED TO INSTRUCT CLEANING FUEL HOSE WITH DE-IONIZED WATER) 24 SEP 2024 (DATE THAT CLEANING FUEL HOSES IAW OP102 WAS REMOVED FROM RR ENGINE MANUAL)  R & R WILL UPDATE A NMSB (TARGET DATE: 06 MAY 2025) TO INSPECT/ REPLACE THE FUEL HOSES ON THE AFFECTED ENGINES.
